# SDR FE5F20020003

- Difficulty date: June 30, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Make and model: Boeing 757-27A
- Aircraft serial: 29607
- Aircraft time: 7,377 hours, 10,613 cycles
- System (JASC): 2121 · Air Distribution Fan
- Component: Fan, Passenger Cabin Rec, Honeywell
- Component part number: 6067723
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

When A/C pushed back for departure, cabin attendant reported odor in the cabin.And then right recirculation fan fail message displayed. After replaced the recirculation fan, the burnt ordor was smelled.
